MAUDE Adverse Event Report: BECTON DICKINSON 32" GRAV SET W/0.2 MICRON FILTER TEXIUM; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON 32" GRAV SET W/0.2 MICRON FILTER TEXIUM; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 4030B-07T
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
Material # 4030b-07t.Batch # 23039083.It was reported by customer that tubing attached to distal end of filter fell off - noted during priming the line with nacl 0.9%.Verbatim: rcc received a complaint via community.Could have been a spill even if this happened while the beleodaq was infusing into the patient or even if it spilled inside of hood.Potential risks to pharmacy tech,pharmacist, nursing, patient, andpatient visitor.Tubing attached to distal end of filter felloff - noted during priming the line withnacl 0.9%.
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
No additional info.
 
Additional Manufacturer Narrative
It was reported that the tubing separated from the filter.One sample model 4030b-07t, lot 23039083 was returned for investigation.The set was examined for defects and abnormalities.The tubing was separated from the filter outlet port.No other defects or abnormalities were observed.The customer complaint is verified and a quality notification was sent to the manufacturer.From the manufacturer's investigation, the potential root cause for separation between tubing sleeve and filter could be related to lack of solvent due to using an incorrect solvent application method by the assembler.A quality alert was created on february 22nd, 2024 to reinforce the correct solvent application method and avoid the lack of solvent.A device history record review for model 4030b-07t lot number 23039083 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 15 mar 2023.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
32" GRAV SET W/0.2 MICRON FILTER TEXIUM
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19983309
Report Number9616066-2024-01131
Device Sequence Number8082886
Product Code FPA
UDI-Device Identifier10885403240867
UDI-Public(01)10885403240867(11)230302(17)260315(10)23039083
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/15/2026
Device Catalogue Number4030B-07T
Device Lot Number23039083
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2024
Supplement Date Received by Manufacturer09/30/2024
Initial Report FDA Received Date08/14/2024
Supplement Report FDA Received Date10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown